# SDR K11A2011042072601

- Difficulty date: April 20, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 40,111 hours, 22,473 cycles
- Engine: Pwa JT8D15A
- Engine time: 50,106 hours, 32,947 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft
- Condition: Sheared
- Location: Oil Pump
- Component: Oil Pump, Pwa
- Component part number: 515103C
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ENGINE NR 2 LOW OIL PRESSURE LIGHT CAME ON IN FLIGHT, OIL PRESSURE GAUGE ALSO INDICATED NO OIL PRESSURE, CREW PERFORMED PRECAUTIONARY ENGINE SHUTDOWN IAW PROCEDURES AND DIVERTED TO AND LANDED.  R & R NR2 ENG MAIN OIL PUMP IAW MM 72-00-61-03-011 AND 72-00-61-43-011. OP'S CHECK AND LEAK CHECKS GOOD IAW AMM 71-00-00 (OIL PUMP SHAFT SHEARED).
